Pacific Journal of Mathematics

The bigger Brauer group and étale cohomology.

Iain Raeburn and Joseph L. Taylor

Article information

Source
Pacific J. Math. Volume 119, Number 2 (1985), 445-463.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1102706164

Zentralblatt MATH identifier
0596.13006

Mathematical Reviews number (MathSciNet)
MR803128

Subjects
Primary: 16A16
Secondary: 12G99: None of the above, but in this section 13A20

Citation

Raeburn, Iain; Taylor, Joseph L. The bigger Brauer group and étale cohomology. Pacific J. Math. 119 (1985), no. 2, 445--463. http://projecteuclid.org/euclid.pjm/1102706164.


Export citation

References

  • [I] M. Artin, On the Joins of Hensel rings,Advances in Math.7 (1971), 282-296.
  • [2] M. Artin, A. Grothendieck,and J. L. Verdier, (SGA4) Theorie des toposet cohomolo- gie etale des Schemas (1963-64), Lecture Notes in Math. 269, 270, 305, Springer, Heidelberg, 1972-73.
  • [3] M. Atiyah and I. Macdonald, Introduction to Commutative Algebra, Addison-Wes- ley, Reading, Mass., 1969.
  • [4] I. Craw and S. Ross, Separablealgebrasover a commutative Banach algebra, Pacific J. Math., 104 (1982), 317-336.
  • [5] J. Dixmier, and A. Douady, Champs continusde'espaces Hilbertiens et C*-algebras, Bull. Soc. Math. France,91 (1963), 227-284.
  • [6] O. Gabber, Some Theorems on Azumaya algebras, Ph.D. Thesis, Harvard Univ., Cambridge, Mass., 1978.
  • [7] J. Giraud, Cohomologie Non Abeliennes, Springer, Heidelberg, 1971.
  • [8] A. Grothendieck, Le groupe de Brauer, I. Algebres de'Azumaya et interpretations diverses, II. Theorie cohomologique HI. Exemples et complements, in Dix Exposes sur la Cohomologie des Schemas, North Holland,Amsterdam, (1968), 46-188.
  • [9] R. Hartshorne, AlgebraicGeometry, Springer, Heidelberg, 1977.
  • [10] J. S. Milne, Etale Cohomology, Princeton University Press, Princeton, 1980.
  • [II] I. Raeburn and J. L. Taylor, Continuous traceC* -algebras withgiven Dixmier-Douady class,submitted for publication.
  • [12] J. L. Taylor, A biggerBrauer group, Pacific J. Math., 103 (1982), 163-203.